# SDR RAIA950316

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7088 - THE LT ENGINE ONLY ACHIEVED 82 PERCENT TORQUE.  MAINTENANCE ADJUSTED TORQUE SIGNAL CONDITIONER FOR LT ENGINE.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (W)
